# SDR AALA201802229016

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 16,952 hours, 6,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00011516
- Condition: Faulty
- Location: Control Panel
- Part time: 24,558 hours, 9,154 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT CONTROL SCREEN WARNS THAT L1 SLIDE PRESSURE IS LOW,  BUT GAUGE ON THE L1 DOOR SHOWS THAT PRESSURE IS NORMAL. REPLACED DECODER UNIT IAW AMM 23-73-47. OPS CHECKED GOOD.
